# SDR HNAA2017021700048

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,353 hours, 59,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 201-222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND IBD SEAT TRACK COAT CLOSET FLANGE HAS SUFACE CORROSION BETWEEN BS 201.15 TO 222.  BLENDED MINOR SURFACE CORROSION FROM SEAT TRACK.  ALODINE AND PRIMED AREA IAW SRM 51-20-11, 51-20-16 AND 51-20-36.
